# SDR DALA2023061404851

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 24,328 hours, 2,464 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 DOOR 2L CENTER GUIDE BEARING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED 2L LOWER GUIDE BEARING. (4198279)
